Works matching DE "RECONSTRUCTION (Graph theory)"
Results: 156
Contractible Cliques in k-Connected Graphs.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 3, p. 361, doi. 10.1007/s00373-006-0670-3
- By:
- Publication type:
- Article
On the Neighbour-Distinguishing Index of a Graph.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 3, p. 341, doi. 10.1007/s00373-006-0671-2
- By:
- Publication type:
- Article
Induced Matching Extendable Graph Powers.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 3, p. 391, doi. 10.1007/s00373-006-0673-0
- By:
- Publication type:
- Article
Reconstructing under Group Actions.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 3, p. 399, doi. 10.1007/s00373-006-0675-y
- By:
- Publication type:
- Article
Path Reconstruction in the Barning-Hall Tree.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 1, p. 72, doi. 10.1007/s10958-014-2034-5
- By:
- Publication type:
- Article
On a generalization of Kelly's combinatorial lemma.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 6, p. 949, doi. 10.3906/mat-1302-13
- By:
- Publication type:
- Article
Investigation of chaotic behavior in Euro--Leu exchange rate.
- Published in:
- Journal of Applied Computer Science & Mathematics, 2010, n. 8, p. 67
- By:
- Publication type:
- Article
MATHEMATICAL MODELS OF CALCIUM AND TIGHT JUNCTIONS IN NORMAL AND RECONSTRUCTED EPIDERMIS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 93, n. 2, p. 347, doi. 10.1017/S0004972715001537
- By:
- Publication type:
- Article
Reconstructible and Half-Reconstructible Tournaments: Application to Their Groups of Hemimorphisms.
- Published in:
- Mathematical Logic Quarterly, 1999, v. 45, n. 3, p. 421, doi. 10.1002/malq.19990450313
- By:
- Publication type:
- Article
RESTRICTION RESPECTUEUSE ET RECONSTRUCTION DES CHAINES ET DES RELATIONS INFINITES.
- Published in:
- Mathematical Logic Quarterly, 1992, v. 38, n. 1, p. 457, doi. 10.1002/malq.19920380143
- By:
- Publication type:
- Article
On a Reconstruction of Models with Only One Binary Relation.
- Published in:
- Mathematical Logic Quarterly, 1988, v. 34, n. 5, p. 449, doi. 10.1002/malq.19880340508
- By:
- Publication type:
- Article
A reconstruction of modified holographic Ricci dark energy in f( R, T) gravity.
- Published in:
- Canadian Journal of Physics, 2013, v. 91, n. 8, p. 632, doi. 10.1139/cjp-2013-0016
- By:
- Publication type:
- Article
OPTIMAL, EFFICIENT RECONSTRUCTION OF PHYLOGENETIC NETWORKS WITH CONSTRAINED RECOMBINATION.
- Published in:
- Journal of Bioinformatics & Computational Biology, 2004, v. 2, n. 1, p. 173, doi. 10.1142/S0219720004000521
- By:
- Publication type:
- Article
A METHOD FOR CONSTRUCTION OF BIVARIATE N-BAND WAVELET TIGHT FRAMES.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2013, v. 11, n. 3, p. -1, doi. 10.1142/S0219691313500239
- By:
- Publication type:
- Article
LOCAL WAVELET TRANSFORM ON THE SMOOTH SURFACE OF ROTATION CLASS.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2012, v. 10, n. 6, p. 1, doi. 10.1142/S021969131250052X
- By:
- Publication type:
- Article
The problem of reconstructing a quasihomogeneous string from its part.
- Published in:
- Mathematical Notes, 2007, v. 82, n. 1/2, p. 110, doi. 10.1134/S0001434607070140
- By:
- Publication type:
- Article
Estimates of the rate of convergence of a dynamic reconstruction algorithm under incomplete information about the phase state.
- Published in:
- Mathematical Notes, 2007, v. 82, n. 1/2, p. 57, doi. 10.1134/80001434607070085
- By:
- Publication type:
- Article
Handling Inconsistencies in the Early Calculus.
- Published in:
- Journal of Philosophical Logic, 2018, v. 47, n. 3, p. 481, doi. 10.1007/s10992-017-9436-z
- By:
- Publication type:
- Article
THE DEGREE-ASSOCIATED RECONSTRUCTION NUMBER OF AN UNICENTROIDAL TREE.
- Published in:
- Transactions on Combinatorics, 2025, v. 14, n. 1, p. 31, doi. 10.22108/toc.2024.131563.1938
- By:
- Publication type:
- Article
A wavelet-Fisz approach to spectrum estimation.
- Published in:
- Journal of Time Series Analysis, 2008, v. 29, n. 5, p. 868, doi. 10.1111/j.1467-9892.2008.00586.x
- By:
- Publication type:
- Article
Monte Carlo algorithms for reconstruction of the scattering indicatrix adjusted for polarization.
- Published in:
- Russian Journal of Numerical Analysis & Mathematical Modelling, 2009, v. 24, n. 5, p. 455, doi. 10.1515/RJNAMM.2009.029
- By:
- Publication type:
- Article
A FIRST ORDER PREDICATE LOGIC FORMULATION OF THE 3D RECONSTRUCTION PROBLEM AND ITS SOLUTION SPACE.
- Published in:
- International Journal of Pattern Recognition & Artificial Intelligence, 2005, v. 19, n. 1, p. 45, doi. 10.1142/S0218001405003910
- By:
- Publication type:
- Article
RECONSTRUCTING A SUFFIX ARRAY.
- Published in:
- International Journal of Foundations of Computer Science, 2006, v. 17, n. 6, p. 1281, doi. 10.1142/S0129054106004418
- By:
- Publication type:
- Article
MINIMAL SET OF CONSTRAINTS FOR 2D CONSTRAINED DELAUNAY RECONSTRUCTION.
- Published in:
- International Journal of Computational Geometry & Applications, 2003, v. 13, n. 5, p. 391, doi. 10.1142/S0218195903001244
- By:
- Publication type:
- Article
Grothendieck's Reconstruction Principle and 2-Dimensional Topology and Geometry.
- Published in:
- Communications in Contemporary Mathematics, 1999, v. 1, n. 2, p. 125, doi. 10.1142/S0219199799000079
- By:
- Publication type:
- Article
A Graph Partition-Based Large-Scale Distribution Network Reconfiguration Method.
- Published in:
- Computational Intelligence & Neuroscience, 2022, p. 1, doi. 10.1155/2022/3169065
- By:
- Publication type:
- Article
Rational RBF-based partition of unity method for efficiently and accurately approximating 3D objects.
- Published in:
- Computational & Applied Mathematics, 2018, v. 37, n. 4, p. 4633, doi. 10.1007/s40314-018-0592-8
- By:
- Publication type:
- Article
Scenery reconstruction with branching random walk.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2011, v. 83, n. 2, p. 107, doi. 10.1080/17442508.2010.544973
- By:
- Publication type:
- Article
Reconstruction of a bounded variation convolution kernel in an abstract wave equation.
- Published in:
- Forum Mathematicum, 2010, v. 22, n. 6, p. 1129, doi. 10.1515/FORUM.2010.060
- By:
- Publication type:
- Article
Adapted random sampling patterns for accelerated MRI.
- Published in:
- MAGMA: Magnetic Resonance Materials in Physics, Biology & Medicine, 2011, v. 24, n. 1, p. 43, doi. 10.1007/s10334-010-0234-7
- By:
- Publication type:
- Article
COREGNET: reconstruction and integrated analysis of co-regulatory networks.
- Published in:
- Bioinformatics, 2015, v. 31, n. 18, p. 3066, doi. 10.1093/bioinformatics/btv305
- By:
- Publication type:
- Article
SMARTS: reconstructing disease response networks from multiple individuals using time series gene expression data.
- Published in:
- Bioinformatics, 2015, v. 31, n. 7, p. 1250, doi. 10.1093/bioinformatics/btu800
- By:
- Publication type:
- Article
Point estimates in phylogenetic reconstructions.
- Published in:
- Bioinformatics, 2014, v. 30, n. 17, p. i534, doi. 10.1093/bioinformatics/btu461
- By:
- Publication type:
- Article
Fast simulation of reconstructed phylogenies under global time-dependent birth–death processes.
- Published in:
- Bioinformatics, 2013, v. 29, n. 11, p. 1367, doi. 10.1093/bioinformatics/btt153
- By:
- Publication type:
- Article
Frames and their associated $\emph{H}_{{\kern-2pt}\emph{F}}^{\emph{p}}$-subspaces.
- Published in:
- Advances in Computational Mathematics, 2011, v. 34, n. 2, p. 185, doi. 10.1007/s10444-010-9149-0
- By:
- Publication type:
- Article
Preface to the special issue on inverse problems.
- Published in:
- 2010
- By:
- Publication type:
- Editorial
Numerical method for the inverse heat transfer problem in composite materials with Stefan-Boltzmann conditions.
- Published in:
- Advances in Computational Mathematics, 2010, v. 33, n. 4, p. 471, doi. 10.1007/s10444-009-9131-x
- By:
- Publication type:
- Article
Adaptive wavelet methods and sparsity reconstruction for inverse heat conduction problems.
- Published in:
- Advances in Computational Mathematics, 2010, v. 33, n. 4, p. 385, doi. 10.1007/s10444-010-9147-2
- By:
- Publication type:
- Article
Smooth Output Reconstruction for Linear Systems with Quantized Measurements.
- Published in:
- Asian Journal of Control, 2015, v. 17, n. 3, p. 1039, doi. 10.1002/asjc.950
- By:
- Publication type:
- Article
Target Reconstruction Based on Attributed Scattering Centers with Application to Robust SAR ATR.
- Published in:
- Remote Sensing, 2018, v. 10, n. 4, p. 655, doi. 10.3390/rs10040655
- By:
- Publication type:
- Article
Segmentation of Sloped Roofs from Airborne LiDAR Point Clouds Using Ridge-Based Hierarchical Decomposition.
- Published in:
- Remote Sensing, 2014, v. 6, n. 4, p. 3284, doi. 10.3390/rs6043284
- By:
- Publication type:
- Article
Automatic Orientation of Multi-Scale Terrestrial Images for 3D Reconstruction.
- Published in:
- Remote Sensing, 2014, v. 6, n. 4, p. 3020, doi. 10.3390/rs6043020
- By:
- Publication type:
- Article
Multiresolution Inverse Wavelet Reconstruction from a Fourier Partial Sum.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2011, p. 353
- Publication type:
- Article
ITERATIVE RECONSTRUCTION AND STABILITY BOUNDS FOR SAMPLING MODELS.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2011, p. 9
- Publication type:
- Article
Caracterisation des classes de (≤ 3)-hypomorphie a l'aide d'interdits.
- Published in:
- Proyecciones - Journal of Mathematics, 2013, v. 32, n. 2, p. 91, doi. 10.4067/S0716-09172013000200001
- By:
- Publication type:
- Article
Digital holographic reconstruction detection of localized corrosion arising from scratches.
- Published in:
- Journal of the Serbian Chemical Society, 2010, v. 75, n. 4, p. 505, doi. 10.2298/JSC090627016W
- By:
- Publication type:
- Article
How to get the timing right. A computational model of the effects of the timing of contacts on team cohesion in demographically diverse teams.
- Published in:
- Computational & Mathematical Organization Theory, 2008, v. 14, n. 1, p. 23, doi. 10.1007/s10588-008-9019-1
- By:
- Publication type:
- Article
An Alternative to Tikhonov Regularization for Linear Sampling Methods.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 112, n. 2, p. 171, doi. 10.1007/s10440-009-9558-6
- By:
- Publication type:
- Article
Reduction and Reconstruction Aspects of Second-Order Dynamical Systems with Symmetry.
- Published in:
- Acta Applicandae Mathematicae, 2009, v. 105, n. 3, p. 241, doi. 10.1007/s10440-008-9274-7
- By:
- Publication type:
- Article
Reconstruction of singularities from full scattering data by new estimates of bilinear Fourier multipliers.
- Published in:
- Mathematische Annalen, 2010, v. 346, n. 3, p. 505
- By:
- Publication type:
- Article